# SDR SWIA201333194

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 24,307 hours, 20,372 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FLOOR LEVEL EMERGENCY FLOOD LIGHT DOES NOT ILLUMINATE.  (FLT 4645)  REPAIRED BROKEN WIRE GOING TO MAIN CABIN DOOR EMERGENCY FLOOD LIGHT CONNECTOR.
